Characterization of FC-groups where permutability condition is transitive

N.A. Turbai (Dnipropetrovsk National University)


We consider extension of important characteristics of finite solvable PT-groups to the class of periodic locally solvable FC-groups.


Plotkin B.I. "Radical groups", Mat. sbornik, 1955; 37: pp. 507-526. (in Russian)

Tsyba N.A. "FC-groups where permutability condition is transitive", Res. Math., 2006; 14: pp. 104-109. (in Russian)

Chernikov S.N. "On complementability of the Sylow $$$\pi$$$-subgroups in some classes of infinite groups", Matem. sbornik, 1955; 37: pp. 557-566. (in Russian)

Ballester-Bolinches A., Esteban-Romero R. "Sylow permutable subnormal subgroups of finite groups", J. Algebra, 2002; 251: pp. 727-738. doi:10.1006/jabr.2001.9138

Beidleman J.C., Brewster B., Robinson D.J.S. "Criteria for permutability to be transitive in finite groups", J. Algebra, 1999; 222(2): pp. 400-412. doi:10.1006/jabr.1998.7964

Gorenstein D. Finite groups, Harper&Row, New York, 1968.

Huppert B. "Zur Sylowstruktur auflösbarer Gruppen", Archiv. Math., 1961; 12: pp. 161-169. (in German) doi:10.1007/BF01650542

Ore O. "On the application of structure theory to groups", Bull. Amer. Math. Soc., 1938; 44: pp. 801-806. doi:10.1090/S0002-9904-1938-06868-1

Ore O. "Structures and group theory I", Duke Math. J., 1937; 3: pp. 149-173. doi:10.1215/S0012-7094-37-00311-9

Robinson D.J.S. "The structure of finite groups in which permutability is a transitive relation", J. Austral. Math. Soc., 2001; 70(2): pp. 143-159. doi:10.1017/S1446788700002573

Schmidt R. Subgroups Lattices of Groups, Walter de Gruyter, Berlin, 1994.

Stonehewer S.E. "Permutable subgroups of infinite groups", Math. Z., 1972; 125: pp. 1-16. doi:10.1007/BF01111111

Tomkinson M.J. FC-groups, Pitman: Boston, 1984.

Zacher G. "I gruppi risolubili finite in cui i sottogruppi di composizione coincidono con i sottogruppi quasi-normali", Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 1964; 37(8): pp. 150-154. (in Italian)




  • There are currently no refbacks.

Copyright (c) 2007 N.A. Turbai

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991